MathSciNet Relay Station
MathSciNet bibliographic data
MR1348857 58F08 (54H20 58F03)
Blokh, Alexander; Bruckner, A. M.; Humke, P. D.; Smítal, J. The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1357–1372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement